New students: get 15% off your first order with code WELCOME15 Claim offer

admin 2 min read Nursing

[Expert Solution]: B

Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

B. L. is a pleasant 45-year-old African American man who has come to the primary care clinic for evaluation. B. L. was diagnosed with hypertension at aged 40 and has been adherent to his medication treatment (chlorthalidone 35 mg/day). He also played the position of wide receiver in football at the high school and college levels. He had numerous blows to the head during his football career. A month ago, B. L. was seen in the optometric clinic for blurred vision. After optic examination, it was discovered that B. L.’s intraocular pressure was 24 in the right eye and 27 in the left eye. He was diagnosed with open-angle glaucoma. The optometrist prescribed Timolol (0.5%), one drop in each eye before bed. B.L. has come to your office as he is complaining of orthostatic hypotension, weakness, lightheadedness, and “feeling like I cannot think straight.” His blood pressure reading at the clinic was 87/54. Based on the medical history of B.L., the medications he is taking, and his signs and symptoms, what do you think is happening with this patient? Timolol is a beta blocker and can cause systemic complications. What education can you give B. L. on administration of Timolol to reduce these complications?

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion